# SDR SWAA2022063015192

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 28 BS 460+4. / [01] REMOVED CORROSION FROM FWD CARGO BAY THRESHOLD AT RBL 28; BS 460+4. IAW SRM 51-10-02-0G-0.;[02] REMOVED CORROSION DIMENSIONS: L = 3.3'; W = 1.1;[03] VERIFIED APPLICABILITY IAW SRM 53-30-15-1A-1 ALLOWABLE DAMAGE;[04] EVALUATED REWORKED AREA; ORIGINAL THICKNESS 0.045'; MAT. REMOVED: 0.012' REMAINING THICKNESS 0.033'; FOUND DAMAGE OUT OF LIMITS IAW SRM 53-30-15-1A-1 ALLOWABLE DAMAGE 1; FIG. 103; DETAIL D. TOOL DEPTH GAGE ID: ATS2677; S/N: UNKNOW; DUE: 11/2022.;[05] RECEIVED NEW THRESHOLD ITEM: 654A0003-58 LOT: 5099996-16. LOCATED AND DRILLED NEW THRESHOLD IAW SRM 51-40-05;[06] VERIFIED CORRECTIVE ACTION 5;[07] VERIFIED MEASUREMENT TABLE;[08] CERTIFY
